# SDR CHQA201000051

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 16,195 hours, 13,974 cycles
- Engine: Allsn AE3007A
- Engine time: 19,018 hours, 16,283 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED ATT:  CAGE MESSAGE ON ISIS IN FLIGHT.  IN STABLE FLIGHT THE CREW TRIED TO RESET PER QRH AND FAILED TO GET ATT 10'S FLAG AND RETURNED TO FIELD.  MAINTENANCE TROUBLESHOT THE FAULT PER FIM 34-01-00-810-809-A AND FOUND IT TO BE A TRANSITORY CONDITION OF THE ISIS.  ISIS FUNCTION TESTED GOOD IAW MM 34-01-01.
